# SDR SABA00029

- Difficulty date: July 28, 2000
- Submitted: October 19, 2000
- Operation: Air carrier
- Aircraft: N963AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 963
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

FLT 5108 - CLT-CSG - AFTER TAKEOFF FROM CLT, THE NR 2 BETA LIGHT WARNING ILLUMINATED AND THE RIGHT ENGINE RPM FLUCTUATED FROM 90 PERCENT TO 103 PERCENT.  AN INFLIGHT EMERGENCY WAS DECLARED AND THE RIGHT ENGINE WAS SHUTDOWN AND SECURED.  AIRCRAFT RETURNED TO THE FIELD AT CLT WITH NO OTHER PROBLEMS.  MAINTENANCE PERFORMED A GROUND RUN.  NO DEFECTS NOTED.  A TEST FLIGHT WAS PERFORMED.  TEST FLIGHT WAS SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
